Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Vector-valued summability methods on a linear normed space


Authors: L. C. Kurtz and D. H. Tucker
Journal: Proc. Amer. Math. Soc. 16 (1965), 419-428
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0199592-9
MathSciNet review: 0199592
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0199592-9
Article copyright: © Copyright 1965 American Mathematical Society